A 73-year-old woman developed linear erythema at the sites of scratching-induced scars on the bilateral thighs 2 weeks before the initial consultation. Subsequently, edematous erythema developed in the upper eyelids, dorsum of the nose and the face, and pitting edema in the dorsum of the bilateral hands and feet. The C-reactive protein (CRP) level was 8.2 mg/dL and erythrocyte sedimentation rate (ESR) 121 mm/h. The antinuclear antibody titer was 1:160, and rheumatoid factor (RF) and anti-Jo-1 antibody were negative. X-ray examination of the bilateral hands showed neither narrowing of the joint spaces nor bone erosion. Ga scintigraphy showed synovitis of the bilateral wrists. A diagnosis of remitting seronegative symmetrical synovitis with pitting edema syndrome (RS3PE) was made. The erythema disappeared after diclofenac sodium administration. However, because the joint swelling and pitting edema did not improve, p.o. administration of prednisolone (20 mg/day) was initiated. The CRP and ESR levels normalized 2 months after the initiation of administration, and pitting edema disappeared after 3 months. We report this case because linear erythema like that observed in dermatomyositis has not been described as eruptions associated with RS3PE.